# SDR BAQA093735

- Difficulty date: March 16, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 473 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876800
- Part serial: 1025
- Condition: Unserviceable
- Location: Tail Rotor
- Part time: 474 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR FAILED, NO REFERENCE VOLTAGE FOR ACT. POSITION.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  03/17/2004
